# SDR JIKA20190410601

- Difficulty date: April 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AT
- Aircraft serial: AT446B
- Aircraft time: 24,502 hours, 20,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KDFW, THE NOSE GEAR UNSAFE LIGHT REPEATEDLY FLASHED AFTER RETRACTING THE GEAR AND WOULD NOT EXTINGUISH. THE PILOT FOLLOWED THE QRH PROCEDURE AND RETURNED TO DEPARTURE.  THE LANDED WAS WITHOUT INCIDENT.  
MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE NOSE GEAR DOORS RESTRICTING UP TRAVEL OF THE NOSE LANDING GEAR. MAINTENANCE RIGGED THE NOSE LANDING GEAR DOORS AND THE OPERATIONAL CHECK WAS NORMAL. THE PLANE WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. THE CHECK FLIGHT WAS SATISFACTORY, AND THE PLANE WAS RETURNED TO SERVICE.
